# SDR SWAA2025090395769

- Difficulty date: July 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA.  PERFORMED PERMANENT REPAIR AS PER EA# 25-153-02108-WIP1 TTG8Q014DADG, EA 25-153-02108-WIP2 [TTG8Q014ENDF AND EA# 25-153-02108, TTG8Q014RBTH.   CERTIFIED RII MAJOR REPAIR.
